skin-hair-icon
Fungal infection
Suffering from fungal infections. If I use ointments also no results. Previously same ointment(forederm or betnovate) was useful. I have used terbinafine and hyrax25mg also no result. Previously was useful.
81 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pradnya Shastri
Trichologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Betnovate is not at all safe. Please do not use it. And the terbinafine that was prescribed, was that by a dermatologist or a general practitioner? If not a dermatologist , go to one. We are seeing a rise I resistant fungal infections due to haphazard use and prescription of drugs. A dermatologist will be able to help you out but if you visit in person. Prescription drugs will be needed in your case.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Zubin Mandlewala
Dermatologist 6 yrs exp Mumbai
Respected patient, I would like to mention firstly that you have used steroids (fourderm and betnovate as ointments), which will only worsen your condition. These ointments have quite a bit of side effects also if used for a long term and should be avoided at all costs. Secondly, the fungus may be resistant to the terbinafine tablets u took or possibly the dosing was incorrect. As fungal resistance is very common these days, ideally one can do mycological testing with sensitivity testing as well to be sure and thereby know which medicine will work best. Otherwise u can consult the dermatologist for proper assessment. Other measures such as keeping the areas and body folds dry, avoid sharing objects such as clothes and towels etc can really be helpful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO